# SDR NWAA085643264

- Difficulty date: December 17, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 0962
- Aircraft time: 30,098 hours, 13,648 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Condition: Leaking
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IN CRUISE ECAM MSG HYD G RSVR LO LVL.  COM FOLLOWED WITH GRAVITY GEAR EXTENSION PRIOR TO LANDING.  UNEVENTFUL LANDING WITH ACFT TOWED TO GATE.  REPLACED LANDING GEAR SAFETY VALVE 49GA, CHECKS OK.
